# SDR CA970212003

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360EB
- Propeller: Mcauly
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link Assy
- Part number: 9582900
- Condition: Broken
- Location: Nlg
- Part time: 5,737 hours
- Component: Piper
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS ON A PILOT TRAINING FLIGHT.  PILOT SELECTED GEAR DOWN AND THE SYSTEM INDICATED DOWN AND LOCKED.  3 GREEN AND VISUAL IDENT THROUGH THE SIDE MIRROR.  UPON TOUCHDOWN THE NOSE GEAR COLLAPSED.  AWAITING FURTHER INFORMATION.
